The feeling of being lightheaded and unbalanced is called dizziness. Some of the causes of dizziness are vertigo, Meniere's disease, drop in blood pressure, anxiety disorders, ear infection, heat stroke, motion sickness, anemia, and a decrease in blood volume.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Kindly review my MRI report and give your opinion on my internal jugular vein compression.
Query: Hello doctor,I have constant dizziness, pulsation, brain fog, pressure in my head, left ear fullness, headaches, and migraine. I did an MRI, and the reports say that I have internal jugular compression. Kindly review my report and advise on what I should do next. Thanks. Read Full »
Answer: Hi, Welcome to icliniq.com. I hope you are not in much discomfort. Internal jugular vein compression might have different presentations. It can be focal, short segment, or long segment compression. The results of compression might vary with the cause and conditions in the patient. The comm... Read Full »
I feel dizzy and vomiting suddenly for about a week. Why?
Query: Hi doctor, I am feeling dizziness and vomiting sensation for over one week. Rest everything is fine. Periods are normal and just had periods ten days back. I just had my blood test done. Kindly advise the possible medication and preventive health care. I am attaching my complete blood report. Read Full »
Answer: Hi, Welcome to icliniq.com. Based on your query and attached report (attachment removed to protect patient identity), my opinion is as follows: Most of the values are borderline normal. Early iron deficiency anemia manifestations through low MCV and MCHC are present. However, iron levels are norm... Read Full »
I have been diagnosed with benign multinodular goiter. How to manage it?
Query: Hi doctor, I have been recently diagnosed with multinodular goiter and have done FNAC, which turned to be benign. Is there any other way to get rid of the enlargement of the goiter and the nodules? My thyroid is full of them ranging from 0.5 to 0.9 mm. What should I do? I feel lost, and I have a con... Read Full »
Answer: Hi, Welcome to icliniq.com. Can I see the FNAC (fine needle aspiration), and ultrasound of the thyroid reports? Do you have a family history of thyroid illness? Read Full »
I have been experiencing severe dizziness and vertigo since three months. Please help.
Query: Hi doctor, About three months ago suddenly I started getting dizziness and vertigo so I consult the doctor and I did an MRI and X-ray. In the MRI I was diagnosed with thrombosis but the neuro physician told me that the blockages are open and thrombosis is not the reason for vertigo but from stress o... Read Full »
Answer: Hi, Welcome to icliniq.com. Thank you for taking help from a psychiatrist. I can understand your situation and your concern. If all your reports are normal then you may have anxiety. Tablet Flupentixole is not an antidepressant. You should take tablet Escitalopram 10 mg daily in the morning and ta... Read Full »
I woke up with nausea, dizziness, muscle cramps, a metallic taste in my mouth, and an intense panic attack after taking Escitalopram. Why?
Query: Hello doctor, Last night I took tablet Escitalopram 30 mg. I am not pregnant or breastfeeding a child. I woke up in the middle of the night feeling nauseous, dizzy, and tensed maybe it was muscle cramping but I am not sure. I cannot even move. I also experienced a burning and tingling sensation star... Read Full »
Answer: Hello, Welcome to icliniq.com. I went through your query and understood your concern. However, I have few questions. Are you taking the tablet Escitalopram (antidepressant) 30 mg for a long time, or have you just started? What was the indication for Escitalopram? Avoid consuming spicy and fa... Read Full »
I have menstrual irregularities and suffer from body pain, heaviness in my legs, and dizziness. Please help.
Query: Hello doctor, I am a 28-year-old married female who suffers from menstrual irregularity. My previous period date was extended 5 days, and last month my period was extended by 9 days. Usually, my period cycle is of 5 days. But currently, I am suffering from a lot of pain in my body. I have heaviness ... Read Full »
Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. To regulate your menstrual cycle, and to have normal ovulation for conception, you need to lose weight. Medicines alone will not work permanently. 1. Do yoga and pranayam regularly. 2. Go for regular walks. 3. Take fla... Read Full »
I have been experiencing confusion, headache, and dizziness for a month. Can tapering anxiety medications cause these symptoms?
Query: Hello doctor, I have been experiencing confusion, headache, dizziness, and an unwell feeling in the morning for a month. I have alsobeen checking my glucose long-term and fasting blood sugar levels two times already and the doctor says it looks perfect. Also been testing hormonal levels and everythi... Read Full »
Answer: Hello, Welcome to icliniq.com. I can understand your concern. Yes, cutting down on anxiety medication can cause similar symptoms. Low blood pressure can also cause similar symptoms. So kindly let me know the following: 1. For how long have you been taking four tablets? And from when you tapered d... Read Full »
I started to have a strange feeling of dizziness and lightheadedness after my first dose of the COVID vaccine. Please help.
Query: Hi doctor, I am a 40-year-old male. I had tension at work for two years and had my first dose of the COVID vaccine. About 20 days after that, I started to have a strange feeling of dizziness and lightheadedness. Then the symptoms got worse by affecting my digestion system and causing anxiety. I had... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. Allergy can be the reason for your problem. However, it is slightly far-fetched. We need to rule out post-COVID sequelae in you. However, please understand that COVID vaccines have also resulted in post covid symptoms like the resurgence o... Read Full »
I am on anti-epileptic medications. Can they be the reason for my headache, dizziness, itching, and fatigue?
Query: Hello doctor,I have been having random dizzy and fuzzy spells and headaches every day, though the dizzy spells are not as common as the headaches. And I have also been getting random bruises for over a month, and I am itchy and tired all the time. I am currently taking the tablet Zonisamide and Lamo... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. It is important to note that these symptoms can be caused by a variety of conditions. Some possible causes based on the symptoms you have described include: 1. Anemia: This is a condition where your body does not have enough r... Read Full »
Is my severe dizziness a symptom of post-COVID syndrome?
Query: Hi doctor,I am in my late forties and I just recovered from COVID-19. I have been suffering from severe dizziness. I took the powder L-glutamine 1650 mg and after that, the dizziness lasted for 45 minutes. I had to lay down to feel better. First, I had tingling in my fingers and now I have a stomach... Read Full »
Answer: Hello, Welcome to icliniq.com. I have read your concern in detail and I will surely help you out. The powder L-glutamine can cause dizziness, rather it is known to cause dizziness. I would like to know the reason you are taking it for. I would also like you to stop it if no urgent need is there. Apa... Read Full »